MENU

You are here

Publications

Export 1186 results:
2015
Sartori A, Giuliani N, Bardelloni M, Heltai L. Deal2lkit: a Toolkit Library for High Performance Programming in deal.II. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35006
Bangerth W, Heister T, Heltai L, Kanschat G, Kronbichler M, Maier M, Turcksin B, Young TD. The deal.II Library, Version 8.2. Archive of Numerical Software, vol. 3, n. 100, (2015), pages : 1-8 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34464
Casati M. Dispersive deformations of the Hamiltonian structure of Euler's equations. 2015 .
Bonaschi GA, Van Meurs P, Morandotti M. Dynamics of screw dislocations: a generalised minimising-movements scheme approach. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34495
Dal Maso G, Larsen CJ, Toader R. Existence for constrained dynamic Griffith fracture with a weak maximal dissipation condition.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35045
Feltrin G, Zanolin F. Existence of positive solutions in the superlinear case via coincidence degree: the Neumann and the periodic boundary value problems. Adv. Differential Equations 20 (2015), 937–982. [Internet]. 2015 . Available from: http://projecteuclid.org/euclid.ade/1435064518
Barroso ACristina, Matias J, Morandotti M, Owen DR. Explicit formulas for relaxed disarrangement densities arising from structured deformations. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34492
Ballarin F, Faggiano E, Ippolito S, Manzoni A, Quarteroni A, Rozza G, Scrofani R. Fast simulations of patient-specific haemodynamics of coronary artery bypass grafts based on a POD-Galerkin method and a vascular shape parametrization.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34623
Giuliani N, Mola A, Heltai L, Formaggia L. FEM SUPG stabilisation of mixed isoparametric BEMs: application to linearised free surface flows. Engineering Analysis with Boundary Elements 59 (2015), pp. 8-22 [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34466
Fonda A, Gidoni P. Generalizing the Poincaré-Miranda theorem: the avoiding cones condition. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/35173
Monaco D. Geometric phases in graphene and topological insulators. 2015 .
Ruziboev M. Gibbs-Markov-Young Structures and Decay of Correlations. 2015 .
Michelangeli A. Global well-posedness of the magnetic Hartree equation with non-Strichartz external fields. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34440
Crismale V. Globally stable quasi static evolution for strain gradient plasticity coupled with damage.; 2015.
Bruzzo U. Hilbert schemes of points of OP1(-n) as quiver varieties. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34487
Matias J, Morandotti M. Homogenization problems in the Calculus of Variations: an overview. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34455
Tureli S. Integrability of Continuous Tangent Sub-bundles. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34630
Modena S. Interaction functionals, Glimm approximations and Lagrangian structure of BV solutions for Hyperbolic Systems of Conservations Laws. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34542
Michelangeli A. Krein-Vishik-Birman self-adjoint extension theory revisited.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35174
DeSimone A, Gidoni P, Noselli G. Liquid crystal elastomer strips as soft crawlers. [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34643
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. SISSA; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34533
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/35146
Cicconofri G. Mathematical Models of Locomotion: Legged Crawling, Snake-like Motility, and Flagellar Swimming. 2015 .
Casati M. Multidimensional Poisson Vertex Algebras and Poisson cohomology of Hamiltonian operators of hydrodynamic type. 2015 .
Rozza G, Chen P, Quarteroni A. Multilevel and weighted reduced basis method for stochastic optimal control problems constrained by Stokes equations. Numerische Mathematik, (2015), 36 p. Article in Press [Internet]. 2015 . Available from: http://urania.sissa.it/xmlui/handle/1963/34491

Pages

Sign in